# SDR USAA2012092100018

- Difficulty date: April 10, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 11,705 hours, 4,500 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 35,325 hours, 12,996 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 1957M10P01
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 31,078 hours, 13,649 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPTAIN REPORTED A LOUD NOISE AND SUDDEN STOPPAGE OF ENGINE 2.  REJECTED TAKEOFF AT 70 KNOTS.  REMOVED AND REPLACED NR 2 ENGINE.  TEARDOWN OF ENGINE REVEALED THAT THE ENTIRE HPT BLADE SET WAS BROKEN DOWN TO THE PLATFORM WHICH CAUSED UPSTREAM DAMAGE TO THE HPT NGV AND DOWNSTREAM DAMAGE TO THE SHROUD SUPPORT CASE, LPT NGV, AND THE REST OF THE LPT BLADES AND VANES.  ALL DAMAGE WAS CONTAINED AND ALL MAINLINE BEARINGS (#1-5) WERE INTACT.  (ALSO REFERENCE SDR'S USAA2012041300010 AND USAA2012092100017 FOR ADDITIONAL BLADE PART NUMBERS).
